Help please

Just started levo and feel dreadful. Extreme fatigue, burning skin sensation on left side back n stomach, 1 stone weight gain in 3 weeks, depression to name a few symptons. Should I continue? Family history of hypo, mum, dad, brother, both sets grandparents. Been borderline for years with antibodies. Tsh 4.42, free t4 11.2, anti tpo antibodies at 124. Doc started me on 25mg levo 3 weeks ago and said see how it goes then mentioned armor possibility. I feel worse than ever. What should I do please. These are only results I have, I dont have lab ranges sorry. Would be very grateful for advice. Im 54 and feel like 90! Thank you.

2 Replies

oldestnewest
  • Levothyroxine didn't kick in for a long long while for me. My results were much worse than yours TSH in the region of 10.0. I started on half of 0,25 and gradually worked up to 100. The doctor said 75 was the right dose for me. It took....ages until I felt half well. I don't know how it is for others. Now I know about the vits and minerals which I take religiously, but I still have the off days and weight is a problem. I am 5 kilos over the weight I would feel comfortable with. You are going to need a lot of patience. But eventually I got there and so will you.

  • Hi

    It can be a long process. I had burning pain in the back of my shoulder like I never felt before...... burning so bad. I have been treated for about 1 1/2 years now. I had many symptoms. I am still not 100% but in many ways a lot better. I am 58 and also felt 90. There are many supportive people on here. They will help guide you. I sympathize with you hang in there! xo Susita

You may also like...